# SDR USAASB04004

- Difficulty date: January 3, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Fwd Cargo Door
- Part time: 56,132 hours
- Component: Cargo Door
- Component part number: 6546921528ME
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB-OUT FROM PHL, EN ROUTE TO ORD AT FL270, CRWE HEARD A LOUD BANG AND A BURST OF AIR.  NO MASTER CAUTION WARNING OR DOOR WARNING LIGHTS ILLUMINATED.  THE AUTO PRESSURZATION SYSTEM HAD FAILED AND WAS PLACED IN STANDBY.  IN STANDBY, THE CABIN ALTITUDE BEGAN TO COME DOWN SLOWLY.  OUTFLOW VALVE WAS NOTED TO BE CLOSED.  NO CABIN OXYGEN MASKS WERE DEPLOYED.  FLT REACHED 10,000 FT AND DIVERTED TO PIT.  FLT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY DECLARED.  MAINTENANCE FOUND FORWARD CARGO DOOR LOWER SEAL, WHICH HAD BEEN PREVIOUSLY REPLACED, ROLLED OUT OF THE TRACK OF THE DOOR.  REMOVED AND REPLACED THE FORWARD CARGO DOOR ASSEMBLY PER JOB CARD.  OPS CHECK AND LEAK CHECK GOOD.  (M)
